# SDR AALA201805189014

- Difficulty date: May 17, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 53,408 hours, 25,193 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Cracked
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE BUSTLE, LENS FOR BOTTLE GAUGE WERE CRACKED.   REPLACED L2 DOOR SLIDE LENS IAW CMM 25-60-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
